The Annals of Mathematical Statistics

A Class of Infinitely Divisible Mixtures

F. W. Steutel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 4 (1968), 1153-1157.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698239

Digital Object Identifier
doi:10.1214/aoms/1177698239

Mathematical Reviews number (MathSciNet)
MR229277

Zentralblatt MATH identifier
0189.51703

JSTOR
links.jstor.org

Citation

Steutel, F. W. A Class of Infinitely Divisible Mixtures. Ann. Math. Statist. 39 (1968), no. 4, 1153--1157. doi:10.1214/aoms/1177698239. https://projecteuclid.org/euclid.aoms/1177698239


Export citation